First-order Asymptotic Theory for Parametric Misspecification Tests of GARCH Models

Andreea Halunga, Chris D. Orme

Research output: Contribution to journalArticle

5 Citations (Scopus)
LanguageEnglish
Pages364-410
JournalEconometric Theory
Volume25
Issue number2
DOIs
StatusPublished - Apr 2009

Cite this

First-order Asymptotic Theory for Parametric Misspecification Tests of GARCH Models. / Halunga, Andreea; Orme, Chris D.

In: Econometric Theory, Vol. 25, No. 2, 04.2009, p. 364-410.

Research output: Contribution to journalArticle

@article{c9083a0eb959401d9994fbeb980b15ee,
title = "First-order Asymptotic Theory for Parametric Misspecification Tests of GARCH Models",
author = "Andreea Halunga and Orme, {Chris D.}",
year = "2009",
month = "4",
doi = "10.1017/S0266466608090129",
language = "English",
volume = "25",
pages = "364--410",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - First-order Asymptotic Theory for Parametric Misspecification Tests of GARCH Models

AU - Halunga, Andreea

AU - Orme, Chris D.

PY - 2009/4

Y1 - 2009/4

UR - http://dx.doi.org/10.1017/S0266466608090129

U2 - 10.1017/S0266466608090129

DO - 10.1017/S0266466608090129

M3 - Article

VL - 25

SP - 364

EP - 410

JO - Econometric Theory

T2 - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 2

ER -